# SDR HN6R0000244

- Difficulty date: June 19, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Filed by: Aviation Technical Services Inc, repair station HN6R593N
- Aircraft: N932NU
- Make and model: Boeing 737-400
- Aircraft serial: 25248
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT BS 294.5, RBL45, WL208.  CAUSE UNKNOWN.  REMOVED DAMAGE FABRICATED REPAIR PART AND INSTALLED.
